加载中

    Development of a thrombus in the superior mesenteric artery associated with sequential therapy with tyrosine kinase inhibitors for hepatocellular carcinoma. Nawa Takatoshi,Katayama Kazuhiro,Kiyota Ryosuke,Imai Toshihiro,Abe Yutaro,Hasegawa Noriko,Takada Ryoji,Fukutake Nobuyasu,Ikezawa Kenji,Sakakibara Mitsuru,Fujita Masashi,Ohkawa Kazuyoshi Clinical journal of gastroenterology Tyrosine kinase inhibitors (TKIs) are widely used for systemic chemotherapy of hepatocellular carcinoma (HCC). Arterial thromboembolism (ATE) has been reported to be an adverse event associated with TKI therapy, but its incidence is rare. Here, we report a case of an HCC patient who developed a thrombus in the superior mesenteric artery (SMA) while on TKI therapy. The patient was a 78-year-old Japanese man with hepatitis C virus-associated HCC with multiple nodules. Several sessions of transarterial chemoembolization therapy caused him to become refractory to the treatment. Sorafenib and regorafenib therapy had also been previously performed, but his disease continued to progress gradually. Therefore, we started lenvatinib therapy. When a contrast-enhanced computed tomography (CT) examination was performed 2 months later, we found a thrombus in the SMA. Retrospective analysis of the CT images revealed that the thrombus formed during the sorafenib-regorafenib sequential therapy and it developed rapidly, especially during the lenvatinib therapy. An HCC patient developed a thrombus in the SMA during TKI therapy. The incidence of ATE is rare in TKI treatment; however, long-term or sequential TKI therapy may increase the frequency of ATE. Further study is needed. 10.1007/s12328-019-01021-6
    Lenvatinib-Associated Cervical Artery Dissections in a Patient with Radioiodine-Refractory Metastatic Papillary Thyroid Carcinoma. Groden Phillip J,Lee Thomas C,Bhattacharyya Shamik,Connors Jean,Lorch Jochen Frontiers in medicine Lenvatinib is a tyrosine kinase inhibitor (TKI) approved by the FDA for the treatment of radioiodine-refractory (RAIR) thyroid cancers. Side effects can be severe, however, and include headaches, hypertension, arterial and venous thromboembolic events, and fatalities. Cervical artery dissections (CADs) are leading contributors of cerebral ischemia in young adults, yet the pathophysiology is poorly understood. Here, we describe a case of a 34-year-old female with recurrent, metastatic, RAIR papillary thyroid cancer who, following her second week of lenvatinib treatment, developed significant CAD which resolved following the termination of the TKI therapy. Given the lack of risk factors for the disorder in the patient's history, the known cardiovascular events associated with the drug, previously described cases of arterial dissections linked to VEGF inhibitors, and the temporal relationship between the onset of symptoms and the treatment start date, a causal relationship between the CAD and lenvatinib is suggested. 10.3389/fmed.2017.00220